On the theory of boundary value problems for systems of equations of composite type with multiple characteristics
Doklady Akademii Nauk, Tome 181 (1968) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_3_a3,
author = {A. Dzhuraev},
title = {On the theory of boundary value problems for systems of equations of composite type with multiple characteristics},
journal = {Doklady Akademii Nauk},
pages = {523--526},
year = {1968},
volume = {181},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_3_a3/}
}
TY - JOUR AU - A. Dzhuraev TI - On the theory of boundary value problems for systems of equations of composite type with multiple characteristics JO - Doklady Akademii Nauk PY - 1968 SP - 523 EP - 526 VL - 181 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1968_181_3_a3/ LA - ru ID - DAN_1968_181_3_a3 ER -
A. Dzhuraev. On the theory of boundary value problems for systems of equations of composite type with multiple characteristics. Doklady Akademii Nauk, Tome 181 (1968) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DAN_1968_181_3_a3/